# SDR 2005FA0001230

- Difficulty date: August 18, 2005
- Submitted: August 30, 2005
- Operation: General aviation
- Aircraft: N714VV
- Make and model: Cessna 152
- Aircraft serial: 15279475
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 75107922
- Part serial: 105267
- Condition: Failed
- Location: Engine
- Part time: 509 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN THE PATTERN DOING LANDINGS.  THE ENGINE QUIT WHEN THE POWER WAS REDUCED ON BASE LEG TO LAND.  AN UNEVENTFUL LANDING WAS MADE, AND AFTER CLIMBING OUT OF AIRCRAFT, FUEL WAS COMING OUT OF THE COWLING.  UPON FURTHER INVESTIGATION FOUND 1 OF THE FUEL BOWL FLOATS TO BE .7500 FULL OF FUEL AND THE OTHER WAS .2500 FULL.  CAUSING THE FLOAT TO SINK AND CAUSING THE FUEL AIR MIXTURE TO BE TOO RICH AT REDUCED POWER SETTINGS.  CAUSING THE ENGINE TO FLOOD OUT AND QUIT ON THE APPROACH TO LAND.  (K)
